MathSciNet Relay Station
MathSciNet bibliographic data
MR151563 (27 #1548) 26.99
Kotljar, B. D. The order of growth of $\varepsilon $-entropy on the class of quasi-smooth functions. (Russian) Uspehi Mat. Nauk 18 1963 no. 2 (110), 135–138.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement